MathSciNet Relay Station
MathSciNet bibliographic data
MR2060457 60F10 (35R60 60K37 76F55)
Castell, Fabienne Moderate deviations for diffusions in a random Gaussian shear flow drift. Ann. Inst. H. Poincaré Probab. Statist. 40 (2004), no. 3, 337–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement